RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Andrei Valer'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:325
Abstract pages:1893
Full texts:435
References:174
E-mail:

http://www.mathnet.ru/eng/person42021
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes of $\mathrm{SL}(N,\mathbb{C})$-bundles and quantum dynamical elliptic $R$-matrices”, J. Phys. A, 46:3 (2013), 35201, 25 pp.  mathnet  mathscinet  zmath  isi  scopus
2. A. V. Zotov, A. V. Smirnov, “Modifications of bundles, elliptic integrable systems, and related problems”, TMF, 177:1 (2013),  3–67  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 177:1 (2013), 1281–1338  isi  elib  scopus
2012
3. A.  Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Characteristic classes and Hitchin systems. General construction”, Comm. Math. Phys., 316:1 (2012),  1–44  mathnet  mathscinet  zmath  isi  scopus
4. A. Levin, M. Olshanetsky, A. Smirnov, A. Zotov, “Calogero–Moser systems for simple Lie groups and characteristic classes of bundles”, J. Geom. Phys., 62:8 (2012),  1810–1850  mathnet  mathscinet  zmath  isi  scopus
5. Andrey M. Levin, Mikhail A. Olshanetsky, Andrey V. Smirnov, Andrei V. Zotov, “Hecke Transformations of Conformal Blocks in WZW Theory. I. KZB Equations for Non-Trivial Bundles”, SIGMA, 8 (2012), 095, 37 pp.  mathnet  mathscinet  isi  scopus
6. D. V. Galakhov, A. D. Mironov, A. Yu. Morozov, A. V. Smirnov, “Three-dimensional extensions of the Alday–Gaiotto–Tachikawa relation”, TMF, 172:1 (2012),  73–99  mathnet  mathscinet  elib; Theoret. and Math. Phys., 172:1 (2012), 939–962  isi  elib  scopus
2009
7. A. V. Smirnov, “Integrable $sl(N,\mathbb C)$ tops as Calogero–Moser systems”, TMF, 158:3 (2009),  355–369  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 158:3 (2009), 300–312  isi  scopus
2008
8. A. V. Smirnov, “Systems of $sl(2,\mathbb{C})$ tops as two-particle systems”, TMF, 157:1 (2008),  8–21  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 157:1 (2008), 1370–1382  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019